# SDR AWXA200200534

- Difficulty date: June 12, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546811511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-15 CHK, CORROSION WAS FOUND ON FLOOR BEAM 987 IN THE CENTER OF THE CABIN AT BL 0 HAD CORROSION ON TOP SURFACE.  FLOORBEAM REPAIRED IAW SRM 53-10-9 PAGE 7 FIG 2.
